Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So ive been using Trentinoin .025% CREAM for a while (11 weeks). i havent noticed any difference in amount of acne. it just makes me get a LOT of tiny whiteheads. ive since learned that the cream can be pore clogging. (It also made my skin bleached white after continued use.)(wtf?) should i quit it? i have moderate acne. lots of scarring.

should i quit the trentinoin?

AM:

Cetaphil antibacterial [bar] wash

Nutrogena moisturizer for sensative skin

some wierd sulfer perscription treatment works pretty well

PM

Cetaphil--

Trentinoin cream .025% ( DONT USE CREAM!!!!!!)

UPDATE:

//////its been a couple days now since i quit retin-a, and i have ZERO new pimples/acne/whiteheads, my skin is returning to its normal (healthy) color.

the scars look slightly worse but theres no new acne to form new scars! :]/////

:dance:

Edited by Splouge69

Share this post


Link to post
Share on other sites

Come to think of it, i get much worse acne on the side of my face that i sleep on.. lately its been the left, and the left has been worse. when i slept on my right side, the right side of my face was worse..

wonder if the retin-a (only thing on my face at night besides a lil bit of polysporin in my holes*Wink*)

is what is causing this? theres one way to find out ;]

Edited by Splouge69

Share this post


Link to post
Share on other sites

I didn't get clear until week 13. By clear I mean the war zone my face became when starting Retin A calmed down. Weeks 15 through 17 I started breaking out again, but not nearly as bad as I did through my IB. Now I am on week 21 and pretty much flawless again. My advice is stick with it, but bump the dosage.

Share this post


Link to post
Share on other sites

I have been using Retin a for about 4 months and I have the same problem. I still break out, ant now i just get tons of really small zits that come to a head really quickly. It hasn't done anything to my blackheads and like you, the side of my face i sleep on is bad wheras the rest of my face isn't. I change my pillowcase and sheets alot too. Retin a sucks.

Share this post


Link to post
Share on other sites

;[ shit

Brazzy did the breakouts you get scar?

mine always do ;/

maybe its just my skin type (white/ southern european)

but yea they've been coming to a head really quickly.. ;/

i stopped using retin-a (cream) gona go to the derm soon. but il try the regimen for a month first.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×